Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 684179, 12 pages
Research Article

Approximate Cubic ∗-Derivations on Banach ∗-Algebras

1Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea
2Department of Mathematics, Garmsar Branch, Islamic Azad University, Garmsar, Iran
3Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia

Received 30 March 2012; Revised 2 June 2012; Accepted 16 June 2012

Academic Editor: Janusz Brzdek

Copyright © 2012 Seo Yoon Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seo Yoon Yang, Abasalt Bodaghi, and Kamel Ariffin Mohd Atan, “Approximate Cubic ∗-Derivations on Banach ∗-Algebras,” Abstract and Applied Analysis, vol. 2012, Article ID 684179, 12 pages, 2012.